# SDR FDEA201207262692

- Difficulty date: July 26, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 68,564 hours, 12,263 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017502
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LT TRUNNION FITTING CRACKED.  REPAIR CARRIED OUT AS PER SRM 53-10-14, FIGURE 202, REPAIR 2, REVISION 50.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 115
